diarrhea after Prevac treatment

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

teacher
Regular Member


Date Joined May 2004
Total Posts : 315
   Posted 10/29/2007 2:24 PM (GMT -6)   
Dear All,
I was prescribed Prevac (amoxicillin, clarithromycin and a proton pump inhibitor whose name I forget) for 2 weeks for H pylori. I had diarrhea 2-3x each day which I believe is not unexpected. However, I'm done with the treatment now (last Friday was the last), but I still have watery diarrhea 1-2x per day (it's Monday of the following week). I have been taking bacillus probiotics like Flora-Q and eathing yogurt 3x a day. How long before the BM's get normal? They were normal until a month ago until the H pylori thing happened.
Best to you all!
Teacher.
3x400mg Asacol, 3x daily
Rowasa enemas
Bee propolis
Flora-Q (probiotic)
Multi-Vitamins
Tylenol, 1000mg/headaches

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 23, 2018 2:22 PM (GMT -6)
There are a total of 2,965,357 posts in 325,235 threads.
View Active Threads


Who's Online
This forum has 162955 registered members. Please welcome our newest member, kchope.
401 Guest(s), 11 Registered Member(s) are currently online.  Details
Ihatepooping, LymeWarrior21, Michael_T, cashlessclay, Serenity Now, Girlie, Fronton, Progressing, InTheShop, FLBeachgal, straydog